# SDR AWXA200500685

- Difficulty date: May 30, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69434961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK FOUND CORROSION AROUND SCREW HOLE AND UNDER 2 NUT PLATES AT AFT CARGO COMPARTMENT INTERCOSTAL PANEL BS 858, WL 150, RBL 23.  MAINTENANCE BLENDED OUT CORROSION AND DETERMINED CORROSION TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-60-15.  FABRICATED NEW INTERCOSTAL PANEL IAW BOEING 737-300 SRM 51-40-02.  INSTALLED FABRICATED REPAIR PARTS IAW BOEING 737-300 SRM 53-60-15-1 FIGURE 101.
